MathSciNet Relay Station
MathSciNet bibliographic data
MR1181081 20D60
Meshulam, Roy An uncertainty inequality for groups of order $pq$. European J. Combin. 13 (1992), no. 5, 401–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement